Some representation theorems for Banach lattices

Sten Kaijser Department of Mathematics, Uppsala Universitet

TBD mathscidoc:1701.332482

Arkiv for Matematik, 16, (1), 179-193, 1977.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:03 uploaded by arkivadmin ] [ 191 downloads ] [ 0 comments ] [ Cited by 5 ]
@inproceedings{sten1977some,
  title={Some representation theorems for Banach lattices},
  author={Sten Kaijser},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203503439647291},
  booktitle={Arkiv for Matematik},
  volume={16},
  number={1},
  pages={179-193},
  year={1977},
}
Sten Kaijser. Some representation theorems for Banach lattices. 1977. Vol. 16. In Arkiv for Matematik. pp.179-193. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203503439647291.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved